# SDR SWAA2022081938011

- Difficulty date: July 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Perforated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON WEB LOCATED BS1016 TO BS1040 AT RBL8 AT AFT GALLEY AREA 2022-365528 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE:01-FEB-23;[02] TOOL USED: DIGITAL CALIPER P/N 500-197-30 S/N B20189526 DUE DATE 30 NOV 22.;[03] REPLACED WEB LOCATED BS1016 TO BS1040 AT BL 0 TO RBL 38 AT AFT GALLEY AREA IAW B737-700 DWG 147A5730 SHEET 23 REV: C AND SRM 51-40-02 ; SRM 51-10-02;[04] CORRECTIVE STEP 3 REPLACED WEB LOCATED BS1016 TO BS1040 AT BL 0 TO RBL 38 AT AFT GALLEY AREA IAW B737-700 DWG 147A5730 SHEET 23 REV: C AND SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 . SEE INDIVIDUAL SIGNSOFF BELOW.;[05] REPLACED WEB LOCATED BS1016 TO BS1040 AT BL 0 TO RBL 38 AT AFT GALLEY AREA IAW B737-700 DWG 147A5730 SHEET 23 REV: C AND SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 . SEE INDIVIDUAL SIGNSOFF BELOW.
